教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:The minimal speed of traveling wave solutions for a diffusive three species competition system
學年104
學期1
出版(發表)日期2015/12/01
作品名稱The minimal speed of traveling wave solutions for a diffusive three species competition system
作品名稱(其他語言)
著者Jong-Shenq Guo; Yi Wang; Chang-Hong Wu; Chin-Chin Wu
單位
出版者
著錄名稱、卷期、頁數Taiwanese Journal of Mathematics 19(6), pp.1805-1829
摘要In this paper, we study the minimal speed of traveling wave solutions for a diffusive three species competition system. Our main concern is the linear determinacy for the minimal speed. We provide some conditions on the parameters of the competition system such that the linear determinacy is assured. The main idea is by studying the linear determinacy of the corresponding approximated lattice dynamical systems and using the discrete Fourier transform.
關鍵字Three species competition system;Lattice dynamical system;Traveling wave;Minimal speed;Linear determinacy
語言英文(美國)
ISSN1027-5487;2224-6851
期刊性質國內
收錄於SCI;
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!